Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why i got red cuts on genitals after using hair removal cream ?

after using hair remover cream genital got little red cuts, please help me out, skin is become red and burning.
Wed, 28 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
The redness and cut on genitals are probably due to allergic reaction to the hair remover cream.Please get examined by a doctor and get prescribed a antiallergic medicine to relieve the allergy and if required a pain or anti inflammatory for pain and burning.
Please get treated soon.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

ive just used veet hair removal cream on my arms. I was aware I had a couple of cuts but tried avoiding them but accidentally the cream got on it and now red and spotty what do I do? is this anything to worry about. It isn t really hurting now though...

doctor1 MD

Hello. I have used Nair hair removal cream on my genital area, which I have for years and never had any problems. A few days ago, I did the same, but some of the cream must have gone into or near the vaginal hole. Since then, I have a terrible burning when I urinate. Having sex is near impossible, as it is terribly sore. And I have a watery discharge all day long, to the point that I need to change my underwear often. This has been for 4 days now and is not seeming to get better. I put cream on to soothe. Will this get better after time, or should I see a doctor. I m not sure what to do. pretty much the same thing that i am going through except my skin is red and i don t have a lot of discharge...

doctor1 MD

I applied veet to remove hair on my hand.But Because of that I got so many pimples on my hand(arround 200)..For that I applied Benzoil peroxide Gel BP cream & Doxrid tablets..Pimples reduced..& After 10 days my hand was totally changed into red colour. like after Burning.For that i Applied Cosvate G cream & Tablets..Later I Got many pimples on my face..& now Again I am getting pimples on my hand & also on my fa ce & shoulder..Now i having little irritation also..Is it because of veet/ Sideeffects because of using Tablets./cream..???Please tell me remedy for it..Doctor

Recent questions on  Allergic reaction

doctor1 MD

I've been watching my blood pressure. Sometime its normal, sometime not. My pulse also is doing that. This reading is 137/84 and pulse is 45. I was just wondering how lower your pulse can go and be okay? Reading earlier was 139/76 and pulse 110. One of my high ones was 133/94 and pulse 46. I have been taking prednesone since yesterday in a tapering dose due to an unknown allergic reaction under my eyes/swelling. But my blood pressure has been doing the high/normal stuff for some time.

doctor1 MD

hx of stg 3 ovarian ca, chemotherapy over the last 8 yr. Initial surgery 8 yr ago for tumor debulking, 3 yr later sbo surgery. last 3 years fistula from bowel to vagina. Just bothersome for the first 2.5 yr, . last 4 months increasing pain, on cipro and flagyl on and off for quite a while. two weeks or so ago, hospitalized with severe pain, doc found a-fib, which was converted to NSR. New meds were amiodarone, metoprolol, Coumadin . while in hospital changed from cipro to levo.
Saw surgeon in Tucson last Wednesday and he changed levo to cipro. I had allergic reaction and was admitted to YRMC on Friday. Placed on epi drip to bring bp up. in ICU , had another reaction to flagyl and now stopped that. Question, what other antibiotics can I be placed on for the diverticulitis that will clear up infection before surgery. there is an infectious control doctor involved

doctor1 MD

Hi,



My bday party is Saturday, 11/6/10; however, 11/3/10, I had a severe allergic reaction to nuts. I was given steroids, pepcid and benadryl at hospital. I was sent home with 40 mg of prednisone 2x a day or 4 days, 40 mg of pepcid 2 x a day and benadryl 25 - 50mg every 4 - 6 hours. I went to allergist who gave me a script to ween off prednisone. For 11/5/10 - 30mg, 11/6/10 - 20mg, 11/7/10 - 10mg, 11/8/10 - 5mg (end). My question, the "caution category" on the prescription info sheet doesn't indicate if I could consume a glass (or two) of wine on 11/6/10; is it safe to consume 1 or 2 glasses of wine on 11/6/10?

doctor1 MD

Had a severe allergic reaction* to a combination of prescription drugs including the following Scheduled: opioid , amphetamine , barbituate (or, was it benzodiapine?), and whatever category/categories zolpidem & phentermine may be in. *Severe...

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I have had allergy testing and I am highly allergic to mold. I have sinusitis and have taken antibiotics but they did not help. I have also tried nasal irrigation but nothing seems to help. I have had severe sinus symptoms for over a month. I have...